Journal article icon

Journal article

A SEMI-LINEAR ELLIPTIC EIGENVALUE PROBLEM .2. THE PLASMA PROBLEM

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1017/S030821050001235X

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH SECTION A-MATHEMATICS
Volume:
87
Issue:
1-2
Pages:
83-109
Publication date:
1980-01-01
DOI:
EISSN:
1473-7124
ISSN:
0308-2105
Source identifiers:
25758
Pubs id:
pubs:25758
UUID:
uuid:2d891eb4-5cd5-45ab-a4ad-4fe86201285b
Local pid:
pubs:25758
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP